Journal of Mathematics of Kyoto University

On the quasiconformal deformation of open Riemann surfaces and variations of some conformal invariants

Hiroshige Shiga

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 22, Number 3 (1982), 463-480.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521730

Digital Object Identifier
doi:10.1215/kjm/1250521730

Mathematical Reviews number (MathSciNet)
MR674604

Zentralblatt MATH identifier
0503.30018

Citation

Shiga, Hiroshige. On the quasiconformal deformation of open Riemann surfaces and variations of some conformal invariants. J. Math. Kyoto Univ. 22 (1982), no. 3, 463--480. doi:10.1215/kjm/1250521730. https://projecteuclid.org/euclid.kjm/1250521730


Export citation